Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    2
  • views
    1066

Accutane/isotretinoin Question?

Ryan1997

266 views

I am currently on 30mg of accutane, I am only 2 weeks into treatment, & i've only had dry lips/forehead, and very mild peeling, I am going to ask for my dosage to be increased on my next follow up with my dermatologist as I dont feel 30mg is helping my chest/back how it is helping my face. Anyway my concern is the tanned-looking cheeks I am getting, it looks like I have been sat out in the sun or on a tanning bed with glasses on, the white circles are annoying me & I want to know how to reduce the appearance of these circles or when they will go away, my friend who takes accutane doesnt have this problem, infact his skin tone hasnt changed at all and is perfectly even, it makes me self conscious! Have a look at the pics attatched and give me some feedback?



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×